# SDR RRXA97156

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND UPPER LEFT WING PLATING CRACKED, AT XRS=162.  FABRICATED AND INSTALLED REPAIR IAW DER COTNEY ENGINEERING SKETCH C44-R41.
